# SDR KBM2005F00068

- Difficulty date: May 16, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 15,358 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 103002201
- Part serial: 95F0374
- Condition: Spinning
- Location: Cockpit
- Part time: 28 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D.G. SPINS ON ITS OWN, RANDOMLY THROUGHOUT FLIGHT.  REMOVED AND REPLACED.  (K)
